Canonical configurations

Research output: Contribution to journalArticle

Abstract

Given a finite configuration E in Rn and an arbitrary coloring of Rn (possibly with an infinite number of colors) it is shown that there exists E′ homothetic to E such that E′ is colored in a "special" way. The proof is based on the recent theorem of W. Deuber, R. L. Graham, H. J. Prömel, and B. Voigt, J. Combin. Theory Ser. A. 34 (1983), 331-339.

Original languageEnglish (US)
Pages (from-to)325-330
Number of pages6
JournalJournal of Combinatorial Theory, Series A
Volume34
Issue number3
DOIs
StatePublished - 1983

Fingerprint

Coloring
Colouring
Color
Configuration
Arbitrary
Theorem

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Canonical configurations. / Spencer, Joel.

In: Journal of Combinatorial Theory, Series A, Vol. 34, No. 3, 1983, p. 325-330.

Research output: Contribution to journalArticle

@article{6fc274d3d4f0482784891a9161b4f55e,
title = "Canonical configurations",
abstract = "Given a finite configuration E in Rn and an arbitrary coloring of Rn (possibly with an infinite number of colors) it is shown that there exists E′ homothetic to E such that E′ is colored in a {"}special{"} way. The proof is based on the recent theorem of W. Deuber, R. L. Graham, H. J. Pr{\"o}mel, and B. Voigt, J. Combin. Theory Ser. A. 34 (1983), 331-339.",
author = "Joel Spencer",
year = "1983",
doi = "10.1016/0097-3165(83)90066-3",
language = "English (US)",
volume = "34",
pages = "325--330",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Canonical configurations

AU - Spencer, Joel

PY - 1983

Y1 - 1983

N2 - Given a finite configuration E in Rn and an arbitrary coloring of Rn (possibly with an infinite number of colors) it is shown that there exists E′ homothetic to E such that E′ is colored in a "special" way. The proof is based on the recent theorem of W. Deuber, R. L. Graham, H. J. Prömel, and B. Voigt, J. Combin. Theory Ser. A. 34 (1983), 331-339.

AB - Given a finite configuration E in Rn and an arbitrary coloring of Rn (possibly with an infinite number of colors) it is shown that there exists E′ homothetic to E such that E′ is colored in a "special" way. The proof is based on the recent theorem of W. Deuber, R. L. Graham, H. J. Prömel, and B. Voigt, J. Combin. Theory Ser. A. 34 (1983), 331-339.

UR - http://www.scopus.com/inward/record.url?scp=14544287152&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=14544287152&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(83)90066-3

DO - 10.1016/0097-3165(83)90066-3

M3 - Article

AN - SCOPUS:14544287152

VL - 34

SP - 325

EP - 330

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 3

ER -